Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 6, Issue 2, Pages 137-151
http://dx.doi.org/10.1155/S1048953393000139

On distributed parameter control systems in the abnormal case and in the case of nonoperator equality constraints

Southern Illinois University at Edwardsville, Department of Mathematics and Statistics, Edwardsville 62026, IL, USA

Received 1 January 1993; Revised 1 May 1993

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Urszula Ledzewicz, “On distributed parameter control systems in the abnormal case and in the case of nonoperator equality constraints,” Journal of Applied Mathematics and Stochastic Analysis, vol. 6, no. 2, pp. 137-151, 1993. https://doi.org/10.1155/S1048953393000139.